# SDR USAA2014012700020

- Difficulty date: January 26, 2014
- Submitted: January 27, 2014
- Operation: Air carrier
- Aircraft: N822AW
- Make and model: Airbus A319-132
- Aircraft serial: 1410
- Aircraft time: 45,047 hours, 18,356 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

EN ROUTE FROM SAN TO PHL, CREW REPORTED A FAINT BURNING OIL SCENT DETECTED AT TOP OF DESCENT.  MX TROUBLESHOT IAW JOB CARDS 99L21005001, 26L00036003 & 99L25021002.  NO ODOR DETECTED WHEN RAN.  TEST SHOWS NO OIL CONTAMINANTS FOUND, NO HISTORY, ACFT OK FOR SERVICE.
